Restylane injection in lips. Looks unusually swollen. Should I be worried? (Photo)
Doctor Answers 7
It is common to have swelling after a filler is injected, especially to the lips. If the pain and swelling are concerning to you I would certainly have your physician take a look at it.
Not feeling good after filler
I think you need to wait a little and see what happnes
You might also like...
Restylane and swelling
If you are feeling an unusual amount of swelling or pain I would definitely return at once to your treating physician for examination. The injections can be reversed with Vitrase. Best, Dr. Green
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
Lips and fillers
Restylane in lips with a lot of swelling
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.